MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11448964
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris secondary set tubing that is connected to the drip chamber came apart.The following information was provided by the initial reporter: event: "i was taking patients tafasitamab-cxix down from the iv pool into the chemo bag since patient's treatment was done.As i was placing it into the chemotherapy bag to discard; the tubing that is connected to the drip chamber came apart.I showed rn in the room with me at the time and informed my nurse manager *** rn.I finished discarding the chemo and proceeded to wash my arms from elbow down just in case since i only had gloves on.".
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4)- follow up mdr for device evaluation.Multiple photos were received with the customer's complaint of separation.The issue was immediately verified with the photos showing the tubing detached from drip chamber.This failure has been observed in the past and even though the sample is not available for testing, the root cause can be identified as improper application of solvent during assembly.The manufacturer was notified of this instance.There have been corrective actions applied to the production of this set since occurrence of this failure to ensure proper set assembly.A device history record review for model 11448964 lot number 23059010 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2023.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h10 manufacture narrative.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17607380
Report Number9616066-2023-01782
Device Sequence Number6161893
Product Code FPA
UDI-Device Identifier10885403234743
UDI-Public(01)10885403234743
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/02/2026
Device Catalogue Number11448964
Device Lot Number23059010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown